# SDR O2GA2016020151401

- Difficulty date: February 1, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N514UP
- Make and model: Cessna 560XL
- Aircraft serial: 5605705
- Aircraft time: 5,535 hours, 4,011 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 99125501
- Part serial: J6269
- Condition: Inoperative
- Location: Cockpit
- Part time: 5,535 hours, 4,012 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE GEARS WOULD NOT RETRACT.  DIVERTED, GREEN INDICATION 3 THE WHOLE TIME.  LANDING WAS UNEVENTFUL.  ACFT WAS FERRIED FOR MX.  REPLACED THE LG CONTROL, PERFORMED GEAR SWINGS & NO DEFECTS WERE NOTED.  ACFT WAS RTS.
